# SDR SIMA20210318006

- Difficulty date: March 18, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N215NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000511
- Aircraft time: 13,163 hours, 8,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CTR BEAM SEAT TRACK SUPPORT CORRODED AT FR 84 (LEVEL1 CORROSION)-C/A-PERFORMED REPAIR OF CORRODED RH CENTER BEAM SEAT TRACK SUPPORT AT FR 84 IAW ENVOY ERS-EJ-53MR-4312.
